# SDR CA090213007

- Difficulty date: January 22, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 13,481 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pedal
- Part number: 350A27118501
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT A T-INSPECTION THE RT PEDAL PILOT`S SIDE WAS FOUND TO BE CRACKED. THE LOCATION OF THE CRACK IS AFT SIDE OF PEDAL OR PILOT`S FOOT SIDE IN THE CORNER OF THE RT ANGLE BEND OF PEDAL.
